EconPapers    
Economics at your fingertips  
 

On the Norm of Certain Weighted Composition Operators on the Hardy Space

M. Haji Shaabani and B. Khani Robati

Abstract and Applied Analysis, 2009, vol. 2009, 1-13

Abstract:

We obtain a representation for the norm of certain compact weighted composition operator ð ¶ ð œ“ , 𠜑 on the Hardy space ð » 2 , whenever 𠜑 ( 𠑧 ) = ð ‘Ž 𠑧 + ð ‘ and 𠜓 ( 𠑧 ) = ð ‘Ž 𠑧 − ð ‘ . We also estimate the norm and essential norm of a class of noncompact weighted composition operators under certain conditions on 𠜑 and 𠜓 . Moreover, we characterize the norm and essential norm of such operators in a special case.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/720217.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/720217.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:720217

DOI: 10.1155/2009/720217

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:720217